Alert archive / Minnesota / Wind Chill Warnings in 2018

Wind Chill Warning 4, NWS Duluth, MN

January 12, 20186 counties in Minnesota

NWS Duluth, MN issued this wind chill warning at Jan 12, 2018, 2:22 PM CST for 6 counties in Minnesota. It took effect at Jan 12, 2018, 9:00 PM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 12, 2018, 2:22 PM CST (20:22 UTC)
In effect from
Jan 12, 2018, 9:00 PM CST
Expired
Jan 13, 2018, 9:00 AM CST
In force
12 hr
Issued by
NWS Duluth, MN

Counties Cass County, MN, Cook County, MN, Itasca County, MN, Koochiching County, MN, Lake County, MN, Saint Louis County, MN

The radar

The Duluth radar (KDLH), 93 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 8.4 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2018-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2018-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

071 
WWUS43 KDLH 122022
WSWDLH

URGENT - WINTER WEATHER MESSAGE
National Weather Service Duluth MN
222 PM CST Fri Jan 12 2018

MNZ010>012-018>021-025-026-131100-
/O.NEW.KDLH.WC.W.0004.180113T0300Z-180113T1500Z/
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-
Including the cities of International Falls, Ely, Isabella, 
Bigfork, Hibbing, Two Harbors, Silver Bay, Grand Marais, Walker, 
and Grand Rapids
222 PM CST Fri Jan 12 2018

...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST SATURDAY...

* WHAT...Dangerously cold wind chills expected. The dangerously
  cold wind chills will cause frostbite to exposed skin in as
  little as 10 minutes. Expect wind chills lower than 40 below 
  zero.

* WHERE...Portions of north central and northeast Minnesota,
  including International Falls, Ely, Grand Marais, Hibbing and
  Grand Rapids.

* WHEN...From 9 PM this evening to 9 AM CST Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frostbite
can occur quickly and even hypothermia or death if precautions
are not taken.

$$

MNZ033>038-WIZ001>004-006>009-131100-
/O.NEW.KDLH.WC.Y.0007.180113T0300Z-180113T1500Z/
South Cass-Crow Wing-Northern Aitkin-South Aitkin-
Carlton/South St. Louis-Pine-Douglas-Bayfield-Ashland-Iron-
Burnett-Washburn-Sawyer-Price-
Including the cities of Pine River, Brainerd, Hill City, Aitkin, 
Duluth, Pine City, Hinckley, Superior, Washburn, Bayfield, 
Ashland, Hurley, Grantsburg, Spooner, Hayward, and Phillips
222 PM CST Fri Jan 12 2018

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST SATURDAY...

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite to exposed skin in as little as 30 
  minutes. Expect wind chills to range from 25 below zero to 35 
  below zero.

* WHERE...The Twin Ports, the Brainerd Lakes area, the St. Croix
  River Valley, Moose Lake, and all of northwest and north central
  Wisconsin. 

* WHEN...From 9 PM this evening to 9 AM CST Saturday.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. 

$$

For more information from the National Weather Service visit
http://weather.gov/Duluth
3 follow-up statements
486 
WWUS43 KDLH 130414
WSWDLH

URGENT - WINTER WEATHER MESSAGE
National Weather Service Duluth MN
1014 PM CST Fri Jan 12 2018

MNZ010>012-018>021-025-026-131500-
/O.CON.KDLH.WC.W.0004.000000T0000Z-180113T1500Z/
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-
Including the cities of International Falls, Ely, Isabella, 
Bigfork, Hibbing, Two Harbors, Silver Bay, Grand Marais, Walker, 
and Grand Rapids
1014 PM CST Fri Jan 12 2018

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY...

* WHAT...Dangerously cold wind chills expected. The dangerously 
  cold wind chills will cause frostbite to exposed skin in as 
  little as 10 minutes. Expect wind chills to range from 25 
  below zero to 40 below zero.

* WHERE...Portions of north central and northeast Minnesota,
  including International Falls, Ely, Grand Marais, Hibbing and
  Grand Rapids.

* WHEN...Until 9 AM CST Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frostbite
can occur quickly and even hypothermia or death if precautions
are not taken.

$$

MNZ033>038-WIZ001>004-006>009-131500-
/O.CON.KDLH.WC.Y.0007.000000T0000Z-180113T1500Z/
South Cass-Crow Wing-Northern Aitkin-South Aitkin-
Carlton/South St. Louis-Pine-Douglas-Bayfield-Ashland-Iron-
Burnett-Washburn-Sawyer-Price-
Including the cities of Pine River, Brainerd, Hill City, Aitkin, 
Duluth, Pine City, Hinckley, Superior, Washburn, Bayfield, 
Ashland, Hurley, Grantsburg, Spooner, Hayward, and Phillips
1014 PM CST Fri Jan 12 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite to exposed skin in as little as 30 
  minutes. Expect wind chills to range from 15 below zero to 35 
  below zero.

* WHERE...The Twin Ports, the Brainerd Lakes area, the St. Croix
  River Valley, Moose Lake, and all of northwest and north central
  Wisconsin.

* WHEN...Until 9 AM CST Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

For more information from the National Weather Service visit
http://weather.gov/Duluth
278 
WWUS43 KDLH 130907
WSWDLH

URGENT - WINTER WEATHER MESSAGE
National Weather Service Duluth MN
307 AM CST Sat Jan 13 2018

MNZ010>012-018>021-025-026-131500-
/O.CON.KDLH.WC.W.0004.000000T0000Z-180113T1500Z/
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-
Including the cities of International Falls, Ely, Isabella, 
Bigfork, Hibbing, Two Harbors, Silver Bay, Grand Marais, Walker, 
and Grand Rapids
307 AM CST Sat Jan 13 2018

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Dangerously cold wind chills expected. The dangerously 
  cold wind chills will cause frostbite to exposed skin in as 
  little as 10 minutes. Expect wind chills to range from 30 
  below zero to 45 below zero.

* WHERE...Portions of north central and northeast Minnesota.

* WHEN...Until 9 AM CST this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frostbite
can occur quickly and even hypothermia or death if precautions
are not taken.

$$

MNZ033>038-WIZ001>004-006>009-131500-
/O.CON.KDLH.WC.Y.0007.000000T0000Z-180113T1500Z/
South Cass-Crow Wing-Northern Aitkin-South Aitkin-
Carlton/South St. Louis-Pine-Douglas-Bayfield-Ashland-Iron-
Burnett-Washburn-Sawyer-Price-
Including the cities of Pine River, Brainerd, Hill City, Aitkin, 
Duluth, Pine City, Hinckley, Superior, Washburn, Bayfield, 
Ashland, Hurley, Grantsburg, Spooner, Hayward, and Phillips
307 AM CST Sat Jan 13 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite to exposed skin in as little as 30 
  minutes. Expect wind chills to range from 20 below zero to 35 
  below zero.

* WHERE...Portions of northwest Wisconsin and northeast  
  Minnesota.

* WHEN...Until 9 AM CST this morning.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

For more information from the National Weather Service visit
http://weather.gov/Duluth
901 
WWUS43 KDLH 131453
WSWDLH

URGENT - WINTER WEATHER MESSAGE
National Weather Service Duluth MN
853 AM CST Sat Jan 13 2018


MNZ010>012-018>021-025-026-131700-
/O.EXP.KDLH.WC.W.0004.000000T0000Z-180113T1500Z/
/O.EXB.KDLH.WC.Y.0007.180113T1500Z-180113T1700Z/
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-
Including the cities of International Falls, Ely, Isabella, 
Bigfork, Hibbing, Two Harbors, Silver Bay, Grand Marais, Walker, 
and Grand Rapids
853 AM CST Sat Jan 13 2018

...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM CST THIS MORNING...
...WIND CHILL WARNING WILL EXPIRE AT 9 AM CST THIS MORNING...

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite to exposed skin in as little as 30 
  minutes. Expect wind chills to range from 20 below zero to 35 
  below zero.

* WHERE...Portions of north central and northeast Minnesota.

* WHEN...For the Wind Chill Warning, through 9 AM CST this 
  morning. For the Wind Chill Advisory, until 11 AM CST this 
  morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

MNZ033>036-038-WIZ001>004-006>009-131600-
/O.EXP.KDLH.WC.Y.0007.000000T0000Z-180113T1500Z/
South Cass-Crow Wing-Northern Aitkin-South Aitkin-Pine-Douglas-
Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
Including the cities of Pine River, Brainerd, Hill City, Aitkin, 
Pine City, Hinckley, Superior, Washburn, Bayfield, Ashland, 
Hurley, Grantsburg, Spooner, Hayward, and Phillips
853 AM CST Sat Jan 13 2018

...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING...

$$

MNZ037-131700-
/O.EXT.KDLH.WC.Y.0007.000000T0000Z-180113T1700Z/
Carlton/South St. Louis-
Including the city of Duluth
853 AM CST Sat Jan 13 2018

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 11 AM CST THIS
MORNING...

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite to exposed skin in as little as 30 
  minutes. Expect wind chills to range from 25 below zero to 40 
  below zero.

* WHERE...Carlton/South St. Louis County.

* WHEN...Until 11 AM CST this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

For more information from the National Weather Service visit
http://weather.gov/Duluth

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this wind chill warning went out at Jan 12, 12:09 PM CST, 2 hours 13 minutes earlier.

Area forecast discussion, Jan 12, 12:09 PM CST, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
1209 PM CST Fri Jan 12 2018

.UPDATE...
Issued at 1209 PM CST Fri Jan 12 2018

High pressure continues to build into the Northern Plains. A clear
sky has resulted over much of the region. The exception is along
the south shore of Lake Superior where some lake enhanced clouds
persist. Some flurries are possible over Iron county early this
afternoon before ending as drier air prevails. Have dropped the
headlines. Will reassess for additional headlines tonight and
Saturday later this afternoon.

&&

.SHORT TERM...(Today through Saturday)
Issued at 325 AM CST Fri Jan 12 2018

At 330 this morning, it was bitterly cold across the Northland.
Temperatures ranged from 7 above at Ironwood, MI, to the 20s below
zero across much of northern Minnesota. Wind chill readings in the
25 to 40 below range were common across northeast Minnesota and
far northwest Wisconsin. Clouds lingered across most of northwest
Wisconsin, with snow showers downwind of Lake Superior.

The focus for today will be the potential for any additional snow
accumulation along the south shore of Lake Superior, as well as
wind chill readings across the rest of the region.

Today, we should see wind chill values improve somewhat by midday.
Will continue the current wind chill advisory through that time.
We will likely need additional wind chill headlines for tonight
and Saturday morning, as temperatures once again plummet across
the region. Snow showers will continue along the south shore of
Lake Superior, especially along the Gogebic Range. We could see
another inch or two, but the threat for significant additional
accumulation will decrease throughout the day as inversion heights
drop from about 1 km to 1/2 km by tonight.

Tonight, we will see lingering clouds and flurries/snow showers
across northwest Wisconsin, with mostly clear skies and bitterly
cold wind chills across the rest of the area. Overnight lows
should once again drop into the 20s to around 30 below zero in the
north.

On Saturday, we should see little change. The snow shower threat
should largely end along the south shore, with mostly sunny skies
area-wide. Highs will struggle to reach zero most areas.

.LONG TERM...(Saturday night through Thursday)
Issued at 325 AM CST Fri Jan 12 2018

The main challenges for the long term continue to be the
continued cold snap and potential for snow Sunday and Sunday
night.

Arctic high pressure will be centered in the Upper Mississippi
Valley Saturday evening and is expected to drift toward the Ohio
Valley by sunrise. A fast-moving clipper system will push out of
the Canadian Prairies and move through the western Great Lakes
Sunday and Sunday night. Light snow will accompany the passage of
the clipper system with 1 to 3 inches of accumulation expected
across the Northland. Confidence in precipitation is high. We
have increase POPs to likely or categorical, well above the
consensus blend. Nudged QPF a bit higher as well. Model profiles
suggest a deep dendritic growth zone of nearly 10kft. Think snow
ratios on the order of 20 or 22 to 1 will be likely. Another
Arctic cold front will move through the region with the clipper
bringing another round of strong northwest winds and reinforcing
the cold air over the Northland. In the wake of the clipper,
Monday through Tuesday night, northerly winds are expected over
Lake Superior which will support lake effect snow during that
time. Snow accumulations may exceed 6 inches in the snowbelt
areas of Bayfield, Ashland, and Iron Counties. The combination of
continued cold temperatures and winds will yield wind chills
colder than -25 for at least part of the Northland. Wind chill
headlines will likely be needed through Tuesday morning. Arctic
high pressure in the wake of the clipper will slowly slide
southward into the central Plains and eventually into the central
Mississippi Valley by Wednesday. As the ridge axis slides east
across Minnesota, winds will turn westerly and eventually
southwesterly ushering in warmer temperatures.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1127 AM CST Fri Jan 12 2018

VFR conditions through the TAF period as high pressure situated
over North Dakota should remain in control through Saturday. The
main focus for this set of TAFs is the potential for MVFR and
possibly IFR ceilings and visibilities at KHIB due to upstream
anthropogenic sources. Current GOES East satellite imagery shows
the plume of clouds from these sources inching towards KHIB, so
maintained the TEMPO group from the previous KHIB TAF for the
next few hours.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH   2 -19   1 -13 /   0   0   0   0
INL  -3 -28  -2 -18 /   0   0   0   0
BRD   3 -23   1 -14 /   0   0   0   0
HYR   5 -18   2 -17 /   0   0   0   0
ASX   7 -12   4 -12 /  20  10  10   0

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...Small Craft Advisory until 4 PM CST this afternoon for
     LSZ140>142.

&&

UPDATE...GSF
SHORT TERM...DAP
LONG TERM...Huyck
AVIATION...JTS
Hazardous weather outlook, Jan 12, 12:29 PM CST, 1 hour 53 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
1229 PM CST Fri Jan 12 2018

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-131130-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
1229 PM CST Fri Jan 12 2018

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...This afternoon and Tonight

Wind chills colder than 25 below zero will be possible again
tonight. A wind chill advisory may be needed.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Wind chills colder than 25 below zero will continue during the
overnight and early morning hours through Tuesday morning. Wind
chill advisories will likely be needed for some areas.

A fast-moving clipper will bring light snow to the Northland
Sunday and Sunday evening. Snow accumulation of 1 to 3 inches is
expected. A few locales may see totals near 4 inches.

Lake effect snow will likely continue for portions of Bayfield,
Ashland, and Iron Counties Monday through Tuesday night. Snow
accumulation in snowbelt areas may exceed 6 inches.

.SPOTTER INFORMATION STATEMENT...

Skywarn Spotter activation will not be needed this afternoon or
tonight.

LSZ121-140>148-131130-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
1229 PM CST Fri Jan 12 2018

This Hazardous Weather Outlook is for portions of the Nearshore
waters of western Lake Superior.

.DAY ONE...This afternoon and Tonight

A small craft advisory remains in effect along a portion of the
north shore this afternoon. See the latest marine messages for
details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Southwest wind speeds will increase on Sunday and then
veer northwesterly. The combination of winds and waves may create
conditions hazardous to smaller vessels.

GSF

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Local storm report, Jan 12, 9:12 AM CST, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
912 AM CST FRI JAN 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 AM     SNOW             1 W SILVER BAY          47.29N 91.30W
01/12/2018  M4.1 INCH        LAKE               MN   TRAINED SPOTTER

&&

BJH
Local storm report, Jan 12, 9:13 AM CST, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
913 AM CST FRI JAN 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 AM     SNOW             2 E CELINA              47.87N 93.02W
01/12/2018  M1.0 INCH        ST. LOUIS          MN   CO-OP OBSERVER

&&

BJH
Local storm report, Jan 12, 9:14 AM CST, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
914 AM CST FRI JAN 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 AM     SNOW             GILE                    46.43N 90.23W
01/12/2018  M11.3 INCH       IRON               WI   TRAINED SPOTTER

            INCLUDES ADDITIONAL 2.0" OVERNIGHT.

&&

BJH
Local storm report, Jan 12, 11:05 AM CST, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DULUTH MN
1105 AM CST FRI JAN 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 AM     HEAVY SNOW       GILE                    46.43N 90.23W
01/12/2018  M11.3 INCH       IRON               WI   TRAINED SPOTTER

            INCLUDES ADDITIONAL 2.0" OVERNIGHT.

&&

BJH

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 2:22 PM CSTWind Chill AdvisoryDLHAitkin, Carlton, Cass, Cook, Crow Wing, Itasca and 4 more21 hr
Jan 12, 3:32 PM CSTSmall Craft AdvisoryDLH12 hr

Nearby

Wind Chill Warnings in Minnesota, 2018Every wind chill warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.